Alert archive / Indiana / Special Weather Statements in 2010
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jul 17, 2010, 11:21 PM EDT for Clay County, Owen County, Vigo County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2010, 11:21 PM EDT (03:21 UTC)
- Expired
- Jul 18, 2010, 12:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
Counties Clay County, IN, Owen County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1563 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
828 WWUS83 KIND 180321 SPSIND SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1121 PM EDT SAT JUL 17 2010 INZ045-051>053-180400- CLAY-OWEN-PUTNAM-VIGO- 1121 PM EDT SAT JUL 17 2010 ...STRONG THUNDERSTORM ADVISORY FOR OWEN...CLAY...VIGO AND SOUTHERN PUTNAM COUNTIES UNTIL MIDNIGHT EDT... AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TERRE HAUTE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... CORY AROUND 1130 PM EDT... SALINE CITY AND CENTER POINT AROUND 1135 PM EDT... CLAY CITY AROUND 1140 PM EDT... BOWLING GREEN AROUND 1145 PM EDT... PATRICKSBURG AND COAL CITY AROUND 1150 PM EDT... FREEDOM AROUND MIDNIGHT EDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3957 8741 3945 8665 3917 8690 3933 8751 TIME...MOT...LOC 0321Z 302DEG 37KT 3942 8732 $$ DRT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 17, 9:36 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 17, 9:36 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 936 PM EDT SAT JUL 17 2010 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A FRONTAL BOUNDARY WILL MOVE SOUTH INTO THE REGION ON SUNDAY AND STALL OUT THROUGH THE FIRST HALF OF THE UPCOMING WEEK. THIS WILL BRING PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. HOT AND HUMID WEATHER WILL CONTINUE AS WELL. && .NEAR TERM /TONIGHT/... ONGOING SCATTERED CONVECTION SHOULD BEGIN TO DECREASE SOMEWHAT IN INTENSITY AND COVERAGE AS THE EVENING WEARS ON...ESPECIALLY WITH NO ENHANCED LOW LEVEL DYNAMICS TO SUPPORT IT...BUT MESOSCALE ANALYSIS DATA INDICATES THAT AMPLE INSTABILITY REMAINS DESPITE THE BEGINNING OF DIURNAL COOLING...AND A COMBINATION OF WEAK PREFRONTAL TROUGH AND OUTFLOW BOUNDARY INTERACTIONS SHOULD BE SUFFICIENT TO MAINTAIN SCATTERED COVERAGE THROUGH AROUND MIDNIGHT OR SHORTLY THEREAFTER...WHEN COVERAGE SHOULD BEGIN TO BECOME MORE ISOLATED. HAVE TWEAKED GRIDS TO LOAD IN SOME RECENT OBSERVATIONAL DATA...ADJUST MIN TEMPS SLIGHTLY PER LATEST HOURLY NUMERICAL GUIDANCE AND DEWPOINT TRENDS...AND ADD A HEAVY RAIN MENTION...AS A VERY MOIST ATMOSPHERE IS SUPPORTING SUBSTANTIAL DOWNPOURS ANYWHERE THUNDERSTORMS DEVELOP. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... FOCUS OF THE SHORT TERM IS ON PRECIP...SEVERE WEATHER POTENTIAL AND TEMPS. AS THEY CONTINUE TO BE MORE CONSISTENT..HAVE TAKEN A BLEND OF THE SREF/ECMWF/OP GFS/GFS ENSEMBLE MEAN WITH RESPECT TO TRACK OF LOW PRESSURE THROUGH THE GREAT LAKES AND LOCATION OF THE FRONT INTO REGION. ONE OR MORE CONVECTIVE COMPLEXES/MCS LIKELY TO BE ONGOING AT 12Z SUNDAY. AS NOCTURNAL LOW LEVEL JET WEAKENS THROUGH THE MORNING...THUNDERSTORMS WILL BE IN A WEAKENING FASHION TO NORTHWEST OF THE REGION. CONVECTIVE CLOUD DEBRIS MAY STUNT TEMPERATURE RISES JUST A BIT DURING THE MORNING...BUT ANTICIPATE ATMOSPHERE TO BECOME HIGHLY UNSTABLE BY EARLY AFTERNOON AS TEMPERATURES RISE INTO THE UPPER 80S/LOWER 90S ACROSS THE FORECAST AREA. LEFTOVER OUTFLOW BOUNDARIES FROM OVERNIGHT ACTIVITY AND THE APPROACH OF THE COLD FRONT WILL THEN LIKELY BE THE FOCUSING MECHANISMS FOR RENEWED CONVECTIVE DEVELOPMENT SUNDAY AFTERNOON ACROSS THE REGION. HIGH INSTABILITY AND DEEP MOISTURE AVAILABLE FOR STRONG/SEVERE CONVECTION ACROSS CENTRAL INDIANA SUNDAY AFTERNOON/EVENING. DEEPER FORCING AND THE ATTENDANT LOW LEVEL JET HOWEVER WILL TRACK EASTWARD THROUGH THE DAY WITH THE LOW PRESSURE AS IT MOVES ACROSS LOWER MICHIGAN SUNDAY AFTERNOON. WITH EXCEPTION OF NORTHERN COUNTIES WHICH WILL BE GRAZED BY THE BETTER FORCING...HAVE SOME CONCERN AS TO WHETHER OR NOT CONVECTION CAN MAINTAIN A WIDESPREAD INTENSITY LEVEL AS IT DEVELOPS AND SURGES SOUTHEAST ACROSS THE FORECAST AREA SUNDAY AFTERNOON/EVENING AND MOVES AWAY FROM THE BETTER DYNAMICS. WHILE THE POTENTIAL FOR SEVERE WEATHER...MOST LIKELY IN THE FORM OF DAMAGING WINDS/WET MICROBURSTS...LOOKS TO BE A LITTLE BETTER THAN THURSDAY... WOULD STILL APPEAR THAT BETTER/MORE WIDESPREAD COVERAGE TO SEVER WEATHER WILL BE FOCUSED JUST NORTH OF THE FORECAST AREA NEAR THE LOW TRACK. WILL MAINTAIN HIGH CHANCE POPS SUNDAY AFTERNOON/NIGHT AS THE FRONT SETTLES ACROSS CENTRAL INDIANA. FRONT WILL BECOME QUASI-STATIONARY FOR THE REMAINDER OF THE SHORT TERM AS IT RUNS INTO FLAT RIDGE ACROSS THE SOUTHERN U S. THIS WILL LEAVE CENTRAL INDIANA AND MUCH OF THE OHIO VALLEY ON THE RIDGE PERIPHERY WITH INCREASING SIGNALS THAT A SERIES OF CONVECTIVE COMPLEXES MAY IMPACT THE REGION MONDAY/MONDAY NIGHT/TUESDAY AS WEAK SHORT WAVES TRAVEL IN THE NORTHWEST FLOW ALOFT. WILL MAINTAIN CHANCE POPS FOR MONDAY/MONDAY NIGHT. WHILE SPECIFIC TIMING IS DIFFICULT AT THIS POINT...SEVERAL MODELS FAVORING A WAVE OF LOW PRESSURE TO MOVE INTO THE REGION LATE MONDAY NIGHT. INCREASING LOW LEVEL JET IN ADVANCE OF THE LOW SHOULD YIELD AN ENHANCED CHANCE FOR WIDESPREAD THUNDERSTORM ACTIVITY AFTER MIDNIGHT. POTENTIAL FOR SEVERE WEATHER AND LOCALIZED HEAVY RAINFALL WILL ALSO REMAIN INTO TUESDAY. TEMPS...DESPITE POTENTIAL FOR MORE CLOUDS/PRECIP SUNDAY...850MB TEMPS ARE A FEW DEGREES WARMER THAN TODAY AND SHIELD LOW TO MID 90S FROM NORTH TO SOUTH. THIS ENDED UP JUST A FEW DEGREES UNDER MAVMOS GUIDANCE. EXPECTED HEAT INDICES NEAR 100 DEGREES OVER SOUTHERN COUNTIES WILL LIKELY MERIT AN ADDITIONAL HEAT ADVISORY FOR SUNDAY. MAVMOS LOOKS TOO WARM MONDAY CONSIDERING MORE CLOUDS AND PRECIP WITH FRONT IN THE AREA. TOOK A BLEND OF AVAILABLE GUIDANCE WITH UPPER 80S NORTH TO LOWER 90S SOUTH. LOWS WILL REMAIN IN THE 70S THROUGH THE PERIOD. && .LONG TERM /TUESDAY THROUGH SATURDAY/... FOCUS OF THE EXTENDED REMAINS TWOFOLD...THE POTENTIAL FOR THUNDERSTORMS WITH THE FRONTAL BOUNDARY ACROSS THE REGION AND THE HEAT AND HUMIDITY. CONTINUE TO LEAN CLOSELY TO ENSEMBLE AND HPC GUIDANCE FOR MAIN WEATHER FEATURES. THE PRESENCE OF THE SHARP UPPER TROUGH ALONG THE PACIFIC COAST AND THE RETROGRESSION OF THE BERMUDA HIGH INTO THE SOUTHEAST STATES WILL COMBINE TO EXPAND RIDGING ALOFT OVER THE LOWER OHIO AND TENNESSEE VALLEYS BY MIDWEEK. HOWEVER...ADDITIONAL MODEL GUIDANCE AS OPPOSED TO PREVIOUS FEW DAYS FAVORING THAT CENTRAL INDIANA MAY REMAIN MORE ALONG THE PERIPHERY OF THE RIDGE AS OPPOSED TO UNDER MORE OF THE CORE OF THE HIGHER HEIGHTS. THIS WILL REQUIRE SOME SUBTLE CHANCES TO THE FORECAST DURING THE EXTENDED...MAINLY TO EXTEND CHANCE POPS THROUGH WEDNESDAY WITH THE MEAN POSITION OF THE FRONTAL BOUNDARY FURTHER SOUTH ACROSS THE REGION AS OPPOSED TO OVER THE LOWER GREAT LAKES. QUITE POSSIBLE THAT NORTHERN HALF OF THE FORECAST AREA REMAINS MORE UNSETTLED AS CONVECTIVE COMPLEXES PASS ALONG THE BOUNDARY AS IT RETREATS NORTH SLOWLY WHILE SOUTHERN COUNTIES EXPERIENCE HOTTER WEATHER IN CLOSER PROXIMITY TO THE RIDGE. TOO EARLY AT THIS POINT TO EMPLOY ANY MORE DETAIL IN WHAT PROMISES TO BE A HIGHLY FLUID PATTERN. STILL WOULD APPEAR THAT RIDGE ATTEMPTS TO MAKE MORE OF A PUSH INTO THE REGION LATER IN THE WEEK AS IT CENTERS OVER THE TENNESSEE VALLEY. LEANED MUCH CLOSER TO ECMWF FOR DAYS 6-7 AS OP GFS ONCE AGAIN TRIES TO BREAK DOWN THE RIDGE AND PUSH THE FRONT WELL SOUTH OF THE REGION. CONSIDERING THE STRENGTH OF THE RIDGE AND LACK THEREOF WITH THE FRONT...HAVE LEANED TOWARDS KEEPING HOTTER TEMPS RIGHT THOUGH SATURDAY. TRIMMED HIGH TEMPS DOWN A FEW DEGREES TUESDAY AND WEDNESDAY WITH INCREASED UNCERTAINTY OF PRECIP/CLOUDS...BUT STILL EXPECT MANY LOCATIONS TO RISE INTO THE LOWER 90S THROUGH MUCH OF THE EXTENDED. && .AVIATION.../DISCUSSION FOR 180000Z TAFS/... ONGOING CONVECTION IN VICINITY OF TAF SITES IS INITIAL CONCERN. KBMG AND KHUF WERE STORMED ON IN LAST FEW HOURS AND APPEAR STORM THREAT FOR THOSE LIKELY OVER NOW. BIG STORMS TO BE IN PROGRESS BRIEFLY AT KLAF THROUGH 0015Z WHILE SMALLER STORMS BRIEFLY MOVE THROUGH KIND BEFORE 0030Z. ONCE THIS DIES DOWN OR MOVES AWAY FROM TAF SITES EARLY THIS EVENING SKIES SHOULD CLEAR OUT. WINDS WILL DROP OFF BUT NOT TO NEAR CALM WHICH MAY LIMIT AMOUNT OF FOG TO OCCUR TOWARD DAYBREAK. AT THIS TIME EXPECTING MVFR FOG FROM 10Z- 13Z BUT KBMG MAY NEED TO BE LOOKED AT CLOSER SINCE IT RECEIVED ABOUT THREE QUARTER INCH OF RAIN. DURING THE DAY SUNDAY ALL MODELS AGREE IN SOME MANNER THAT THE SHORT WAVE PRODUCING SEVERE WEATHER IN MINNESOTA THIS EVENING WILL MOVE INTO CENTRAL INDIANA TOMORROW AFTERNOON. EXPECT BUILDING MORNING CUMULUS TO BECOME SCATTERED THUNDERSTORMS IN THE AFTERNOON AND EVENING. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...RYAN NEAR TERM...NIELD SHORT TERM...RYAN LONG TERM....RYAN AVIATION...TUCEK
Hazardous weather outlook, Jul 17, 3:35 PM EDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 PM EDT SAT JUL 17 2010 INZ021-028>031-035>049-054>057-064-065-072-181000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BARTHOLOMEW-DECATUR-JENNINGS- 335 PM EDT SAT JUL 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE CHANCE OF THUNDERSTORMS...MAINLY THIS AFTERNOON AND EVENING. STORMS ARE NOT EXPECTED TO BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. TODAY WILL ALSO BRING CONTINUED HOT...HUMID WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE SUNDAY INTO SUNDAY NIGHT. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS FROM MONDAY INTO WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE. HEAT INDICES WILL BE IN THE UPPER 90S TO NEAR 100 DEGREES SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>063-067>071-181000- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 335 PM EDT SAT JUL 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...HEAT ADVISORY UNTIL 8 PM EDT... HEAT AND HUMIDITIES WILL RISE TO DANGEROUS LEVELS THIS AFTERNOON WITH HEAT INDEX VALUES FROM 100 TO 105 DEGREES... THERE WILL BE CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. STORMS ARE NOT EXPECTED TO BE SEVERE...BUT LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE SUNDAY INTO SUNDAY NIGHT. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS FROM MONDAY INTO WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE. HEAT INDICES WILL RISE TO AROUND 100 DEGREES AGAIN ON SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jul 17, 9:02 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT SAT JUL 17 2010
INZ036-045-180130-
MONTGOMERY-PUTNAM-
902 PM EDT SAT JUL 17 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PUTNAM AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 930 PM EDT...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING
EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
NEW MARKET AROUND 920 PM EDT...
LADOGA AND ROACHDALE AROUND 930 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3995 8708 3999 8672 3979 8673 3984 8702
3988 8702 3988 8709
TIME...MOT...LOC 0102Z 269DEG 12KT 3990 8700
MRD/DTSpecial weather statement, Jul 17, 10:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 PM EDT SAT JUL 17 2010
INZ053-054-062-180300-
MONROE-MORGAN-OWEN-
1010 PM EDT SAT JUL 17 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN MONROE...
NORTHEASTERN OWEN AND SOUTHWESTERN MORGAN COUNTIES UNTIL 1100 PM
EDT...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SPENCER...OR 17 MILES
NORTHWEST OF BLOOMINGTON...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
STINESVILLE AROUND 1020 PM EDT...
PARAGON AROUND 1025 PM EDT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3931 8685 3946 8676 3946 8669 3940 8654
3923 8666
TIME...MOT...LOC 0211Z 295DEG 16KT 3935 8669
DRTSpecial weather statement, Jul 17, 10:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1048 PM EDT SAT JUL 17 2010 INZ045-052-180345- CLAY-PUTNAM- 1048 PM EDT SAT JUL 17 2010 AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR BRAZIL...OR 15 MILES EAST OF TERRE HAUTE...AND MOVING EAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... REELSVILLE AROUND 1055 PM EDT... TORRENTIAL RAINS...FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. DRT
Local storm report, Jul 17, 10:51 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1051 PM EDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD SWITZ CITY 39.03N 87.05W
07/17/2010 GREENE IN LAW ENFORCEMENT
STATE ROAD 67 FLOODED IN SPOTS BETWEEN SWITZ CITY AND
LYONS.
&&
DTUCEKLocal storm report, Jul 17, 11:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1111 PM EDT SAT JUL 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HEAVY RAIN GREENCASTLE 39.64N 86.84W
07/17/2010 M4.40 INCH PUTNAM IN EMERGENCY MNGR
&&
DTUCEKSpecial weather statement, Jul 17, 11:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1121 PM EDT SAT JUL 17 2010 INZ045-051>053-180400- CLAY-OWEN-PUTNAM-VIGO- 1121 PM EDT SAT JUL 17 2010 ...STRONG THUNDERSTORM ADVISORY FOR OWEN...CLAY...VIGO AND SOUTHERN PUTNAM COUNTIES UNTIL MIDNIGHT EDT... AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TERRE HAUTE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... CORY AROUND 1130 PM EDT... SALINE CITY AND CENTER POINT AROUND 1135 PM EDT... CLAY CITY AROUND 1140 PM EDT... BOWLING GREEN AROUND 1145 PM EDT... PATRICKSBURG AND COAL CITY AROUND 1150 PM EDT... FREEDOM AROUND MIDNIGHT EDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3957 8741 3945 8665 3917 8690 3933 8751 TIME...MOT...LOC 0321Z 302DEG 37KT 3942 8732 DRT
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:17 PM EDT | Special Weather Statement | IND | Putnam | 43 min |
| Jul 17, 8:27 PM EDT | Special Weather Statement | IND | Montgomery | 33 min |
| Jul 17, 8:59 PM EDT | Flash Flood Warning | IND | Greene | 6 hr |
| Jul 17, 9:02 PM EDT | Special Weather Statement | IND | Montgomery | 28 min |
| Jul 17, 9:47 PM EDT | Areal Flood Advisory | IND | Putnam | 4 hr |
| Jul 17, 10:10 PM EDT | Special Weather Statement | IND | Owen | 50 min |
| Jul 17, 11:56 PM EDT | Special Weather Statement | IND | Greene, Owen | 49 min |
| Jul 18, 12:25 AM EDT | Special Weather Statement | IND | Daviess, Martin | 50 min |
| Jul 18, 1:39 AM EDT | Flash Flood Warning | IND | Greene, Sullivan | 5 hr |
| Jul 18, 1:47 AM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox | 3 hr |
| Jul 18, 2:24 AM EDT | Areal Flood Warning | IND | Greene | 4 hr |
| Jul 18, 3:46 AM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 20 more | 6 hr |
| Jul 18, 4:30 AM EDT | Areal Flood Warning | IND | Daviess, Knox | 2 hr |
| Jul 18, 11:04 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 25 hr |
| Jul 18, 1:25 PM EDT | Areal Flood Advisory | IND | Greene | 6 hr |
| Jul 18, 1:31 PM EDT | Special Weather Statement | IND | Hendricks | 44 min |
| Jul 18, 1:36 PM EDT | Special Weather Statement | IND | Madison | 39 min |
| Jul 18, 1:56 PM EDT | Special Weather Statement | IND | Morgan | 49 min |
| Jul 18, 2:19 PM EDT | Areal Flood Advisory | IND | Marion | 3 hr |
| Jul 18, 2:37 PM EDT | Special Weather Statement | IND | Marion | 38 min |
| Jul 18, 2:41 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hendricks, Marion | 21 min |
| Jul 18, 3:00 PM EDT | Areal Flood Warning | IND | Marion | 3 hr |
| Jul 18, 3:27 PM EDT | Special Weather Statement | IND | Hancock | 48 min |
Nearby
Special Weather Statements in Indiana, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.